Bartosz Malman

Hi! My name is Bartosz, I am a lecturer in mathematics at KTH Royal Institute of Technology.

When I don't teach integration by parts and Laplace transforms, I often do research in operator and function theory.

My CV can be found here.

Publications and preprints

  1. Cyclic inner functions in growth classes and applications to approximation problems, Bartosz Malman, preprint (2022) arXiv:2205.01778
  2. Construction of some families of smooth Cauchy transforms, Adem Limani and Bartosz Malman, preprint (2022) arXiv:2111.14112
  3. Inner functions, invariant subspaces and cyclicity in Pt(mu)-spaces, Adem Limani and Bartosz Malman, preprint (2021) arXiv:2108.08625
  4. On the problem of smooth approximations in de Branges-Rovnyak spaces and connections to subnormal operators, Adem Limani and Bartosz Malman, preprint (2021). arXiv:2108.08629
  5. An abstract approach to approximations in spaces of pseudocontinuable functions, Adem Limani and Bartosz Malman, Proceedings of the American Mathematical Society 150, No. 6, 2509-2519 (2022). arXiv:2106.09828
  6. On model spaces and density of functions smooth on the boundary, Adem Limani and Bartosz Malman, preprint (2020). arXiv:2101.01746
  7. Generalized Cesàro operators: geometry of spectra and quasi-nilpotency, Adem Limani and Bartosz Malman, International Mathematics Research Notices 2021.23 (2021): 17695-17707. doi
  8. Hilbert spaces of analytic functions with a contractive backward shift, Alexandru Aleman and Bartosz Malman, Journal of Functional Analysis 277.1 (2019): 157-199. doi
  9. Nearly invariant subspaces of de Branges spaces , Bartosz Malman, preprint (2019). arXiv:1902.10450
  10. Spectra of Generalized Cesàro Operators Acting on Growth Spaces, Bartosz Malman, Integral Equations and Operator Theory 90.3 (2018): 26. doi
  11. Density of disk algebra functions in de Branges–Rovnyak spaces, Alexandru Aleman and Bartosz Malman, Comptes Rendus Mathematique 355.8 (2017): 871-875. doi

Doctoral thesis

Master thesis


Address: Småbrukets Backe 14,
141 58 Huddinge,


Address: Hälsovägen 11,
141 52 Huddinge,